Analysis of PDEs

[1] Normalized solutions for a coupled Schr\"odinger system

Thomas Bartsch Mathematisches Institut, Justus-Liebig-Universit\"at Giessen, Arndtstrasse 2, 35392 Giessen, Germany Xuexiu Zhong South China Research Center for Applied Mathematics and Interdisciplinary Studies,South China Normal University, Guangzhou 510631, China. Wenming Zou Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China.

Analysis of PDEs mathscidoc:2006.03002

Math. Ann. , 2020
[ Download ] [ 2020-06-21 12:19:01 uploaded by ZhongXX_1989 ] [ 71 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Nonhexagonal lattices from a two species interacting system

Senping Luo Jiangxi Normal University Xiaofeng Ren The George Washington University Juncheng Wei University of British Columbia

Analysis of PDEs Mathematical Physics mathscidoc:2006.03001

SIAM Journal on Mathematical Analysis, 52, (2), 1903-1942, 2020
[ Download ] [ 2020-06-06 06:12:47 uploaded by SenpingLuo ] [ 178 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the constant scalar curvature K\"ahler metrics-general automorphism group

Xiuxiong Chen Stony Brook University Jingrui Cheng Stony Brook University

Analysis of PDEs arXiv subject: Differential Geometry (math.DG) mathscidoc:2005.03004

[ Download ] [ 2020-05-13 04:02:42 uploaded by jrcheng ] [ 28 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the constant scalar curvature K\"ahler metrics-apriori estimates

Xiuxiong Chen Stony Brook University Jingrui Cheng Stony Brook University

Analysis of PDEs arXiv subject: Differential Geometry (math.DG) mathscidoc:2005.03003

[ Download ] [ 2020-05-13 03:38:59 uploaded by jrcheng ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Geometric estimates for complex Monge-Ampere equations

Xin Fu Rutgers University Bin Guo Columbia University Jian Song Rutgers University

Analysis of PDEs mathscidoc:2005.03002

Journal für die reine und angewandte Mathematik
[ Download ] [ 2020-05-13 00:26:36 uploaded by jsong22 ] [ 27 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On $l_p$-estimates for elliptic and parabolic equations with $a_p$ weights

Hongjie Dong Brown University Doyoon Kim Korea University

Analysis of PDEs mathscidoc:2005.03001

Trans. Amer. Math. Soc., 370, (7), 5081–5130, 2018.7
[ Download ] [ 2020-05-08 01:29:39 uploaded by hjdong79 ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Global well-posedness of the one-dimensional compressible navier-stokes equations with constant heat conductivity and nonnegative density

Jinkai Li South Chine Normal University

Analysis of PDEs mathscidoc:2002.03003

SIAM J. MATH. ANAL., 51, (5), 366-{3693, 2019
[ Download ] [ 2020-02-11 20:27:47 uploaded by jklimath ] [ 88 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Entropy bounded solutions to the one-dimensional compressible Navier-Stokes equations with zero heat conduction and far field vacuum

Jinkai Li South China Normal University Zhouping Xin The Chinese University of Hong Kong

Analysis of PDEs mathscidoc:2002.03002

AdvancesinMathematics, 361, 106923, 2020
[ Download ] [ 2020-02-11 20:24:02 uploaded by jklimath ] [ 119 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Entropy-bounded solutions to the one-dimensional heat conductive compressible Navier--Stokes equations with far field vacuum

Jinkai Li South China Normal University Zhouping Xin The Chinese University of Hong Kong

Analysis of PDEs mathscidoc:2002.03001

[ Download ] [ 2020-02-11 20:17:11 uploaded by jklimath ] [ 83 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Global regularity of weak solutions to quasilinear elliptic and parabolic equations with controlled growth

Hongjie Dong Doyoon Kim

Analysis of PDEs mathscidoc:1912.431029

Communications in Partial Differential Equations, 36, (10), 1750-1777, 2011.10
[ Download ] [ 2019-12-24 21:13:29 uploaded by Hongjie_Dong ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Regularity criteria for the dissipative quasi-geostrophic equations in Hlder spaces

Hongjie Dong Nataa Pavlovi

Analysis of PDEs mathscidoc:1912.431027

Communications in Mathematical Physics, 290, (3), 801-812, 2009.9
[ Download ] [ 2019-12-24 21:13:24 uploaded by Hongjie_Dong ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Gradient estimates for parabolic and elliptic systems from linear laminates

Hongjie Dong

Analysis of PDEs mathscidoc:1912.431026

Archive for Rational Mechanics and Analysis, 205, (1), 119-149, 2012.7
[ Download ] [ 2019-12-24 21:13:21 uploaded by Hongjie_Dong ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Well-posedness for a transport equation with nonlocal velocity

Hongjie Dong

Analysis of PDEs mathscidoc:1912.431025

Journal of Functional Analysis, 255, (11), 3070-3097, 2008.12
[ Download ] [ 2019-12-24 21:13:18 uploaded by Hongjie_Dong ] [ 17 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Parabolic and elliptic systems in divergence form with variably partially BMO coefficients

Hongjie Dong Doyoon Kim

Analysis of PDEs mathscidoc:1912.431024

SIAM Journal on Mathematical Analysis, 43, (3), 1075-1098, 2011.5
[ Download ] [ 2019-12-24 21:13:15 uploaded by Hongjie_Dong ] [ 35 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Higher order elliptic and parabolic systems with variably partially BMO coefficients in regular and irregular domains

Hongjie Dong Doyoon Kim

Analysis of PDEs mathscidoc:1912.431023

Journal of Functional Analysis, 261, (11), 3279-3327, 2011.12
[ Download ] [ 2019-12-24 21:13:09 uploaded by Hongjie_Dong ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Dissipative quasi-geostrophic equations in critical Sobolev spaces: smoothing effect and global well-posedness

Hongjie Dong

Analysis of PDEs mathscidoc:1912.431022

Arxiv preprint math/0701826, Discrete Contin. Dyn. Syst. A, 26, 1197-1211, 2007.1
[ Download ] [ 2019-12-24 21:13:06 uploaded by Hongjie_Dong ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Global well-posedness and a decay estimate for the critical dissipative quasi-geostrophic equation in the whole space

Hongjie Dong Dapeng Du

Analysis of PDEs mathscidoc:1912.431021

Discrete Contin. Dyn. Syst. A, 21, 1095-1101, 2007.1
[ Download ] [ 2019-12-24 21:13:04 uploaded by Hongjie_Dong ] [ 61 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Stability of Contact Waves for Navier-Stokes Equations and Boltzmann Equation

Feimin Huang Zhouping Xin Tong Yang

Analysis of PDEs mathscidoc:1912.431020

[ Download ] [ 2019-12-24 21:12:58 uploaded by Tong_Yang ] [ 71 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Time periodic solutions of the Navier-Stokes equations in unbounded cylindrical domains---Leray's problem for periodic flows

Renjun Duan Seiji Ukai Tong Yang Huijiang Zhao

Analysis of PDEs mathscidoc:1912.431019

Communications in Mathematical Physics, 277, 189-236, 2005.1
[ Download ] [ 2019-12-24 21:12:43 uploaded by Tong_Yang ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] A new nonlinear functional for general scalar conservation laws

Zaihong Jiang Tong Yang

Analysis of PDEs mathscidoc:1912.431018

Journal of Differential Equations, 246, (11), 4284-4308, 2009.6
[ Download ] [ 2019-12-24 21:12:39 uploaded by Tong_Yang ] [ 32 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] A characterization of probability measure with finite moment and an application to the Boltzmann equation

Yong-Kum Cho Yoshinori Morimoto Shuaikun Wang Tong Yang

Analysis of PDEs mathscidoc:1912.431017

arXiv preprint arXiv:1512.00629, 2015.12
[ Download ] [ 2019-12-24 21:12:35 uploaded by Tong_Yang ] [ 35 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Well-posedness of thermal layer equations for inviscid compressible flows

Cheng-Jie Liu Ya-Guang Wang Tong Yang

Analysis of PDEs mathscidoc:1912.431016

arXiv preprint arXiv:1608.02857, 2016.8
[ Download ] [ 2019-12-24 21:12:32 uploaded by Tong_Yang ] [ 59 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] A class of self-similar solutions to a singular and degenerate diffusion equation

Chunpeng Wang Tong Yang Jingxue Yin

Analysis of PDEs mathscidoc:1912.431015

Nonlinear Analysis: Theory, Methods & Applications, 60, (4), 775-796, 2005.2
[ Download ] [ 2019-12-24 21:12:29 uploaded by Tong_Yang ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] A nonlinear functional for general scalar hyperbolic conservation laws

Hongxia Liu Tong Yang

Analysis of PDEs mathscidoc:1912.431013

Journal of Differential Equations, 235, (2), 658-667, 2007.4
[ Download ] [ 2019-12-24 21:12:22 uploaded by Tong_Yang ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Existence of local solutions for the Boltzmann equation without angular cutoff

Radjesvarane Alexandre Yoshinori Morimoto Seiji Ukai Chao-Jiang Xu Tong Yang

Analysis of PDEs mathscidoc:1912.431012

Comptes Rendus Mathematique, 347, 1237-1242, 2009.11
[ Download ] [ 2019-12-24 21:12:19 uploaded by Tong_Yang ] [ 43 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved